# SDR VTZA97206

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATR135022
- Condition: Failed
- Location: Main Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6290 - IAD-DAY - DURING CLIMB, AN UNSCHEDULED LANDING AT IAD DUE TO LANDING GEAR HANDLE WARNING LIGHT ILLUMINATED. AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED UPLOCK MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
